Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: mid cyle bloat

  1. #1
    mesoman is offline Junior Member
    Join Date
    Oct 2005
    Posts
    108

    mid cyle bloat

    bros,

    am mid cycle ( week 3) sust 250 2* week dbol 50day liquidex .25 alt days. and im feeling ver tight, my legs chest all feel awkward and ache a lot, have lost some definition from my re cycle state... i realise that dbol causes water retention is this what imj experiencing?.. do i stick with it and let it pass or start some nolvadex now?

    advice appreciated guys.

  2. #2
    Prada's Avatar
    Prada is offline Anabolic Member
    Join Date
    Nov 2005
    Location
    Tampa,Montreal,Paris
    Posts
    5,217
    With an AI it should help control it. are you sure its the correct dosage? If not consider increasing it a little. IMO Id prefer the AI rather then the SERM ON cycle.
    Also is this your 1st cycle?

  3. #3
    mesoman is offline Junior Member
    Join Date
    Oct 2005
    Posts
    108
    yes this is my first proper cycle. so u reeckin i should increase the liquidex? to what dose. thank

  4. #4
    velvetlion's Avatar
    velvetlion is offline Banned
    Join Date
    Oct 2005
    Posts
    1,488
    I've never tried liquidex. But I know someone who bloated up real bad the first time that he took d bol. I told him to take 10mg. Nolvadex a day and that took care of it. Some people tend to retain a bit more water than others. His was becoming quite painful for him though. Try some Nolvadex

  5. #5
    Trendkill is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario, Canada
    Posts
    376
    Im also doing the same cycle. Ive been on 30 mg of dbol for 4 days and did my first shot of sustanon at 1ml yesterday. my chest hurts like a b*tch and my legs are tight as sh*t

  6. #6
    Trendkill is offline Associate Member
    Join Date
    May 2005
    Location
    Ontario, Canada
    Posts
    376
    Im also doing the same cycle. Ive been on 30 mg of dbol for 4 days and did my first shot of sustanon at 1ml yesterday. my chest hurts like a b*tch and my legs are tight as sh*t

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •